# SDR ASAA2017042320519

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 13,936 hours, 4,635 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED BITE OF BOTH PZTC, NR 1 HARD FAULTED INLET,
